Up requip or levadopa?


#41

HIYA BAMBI....SO PLEASED FOR YOU THAT YOU GOT THE REQUIPXL AND THAT YOU ARE COPING OK...THE NAUSEA  ISN'T PLEASANT BUT IT SHOULD IMPROVE,  THERE ARE MEDS FROM YOUR GP THAT WILL ALSO HELP....LIKE DOMPERIDONE. 

WISHING YOU WELL

DOLLY


#42

Hi Dollymaz,

Thanks for your comments, I do have some Domperidone which I have been taking. I also have been ok in work so fingers crossed.

Hope you are keeping well.

Bambi 


#43

Ralnea needs to be given the boot! For DAs the delivery is nearly as important as the content and for many people Ralnea's delivery sucks. Perhaps there should be a campaign?


#44

big grinHi all,

still on the Requip XL doing really well. Take 2mg with 1mg of Azilect , don't feel any nausea now and seem to be functioning better. Keeping my fingers crossed .

Bambi 


#45

Hi Bambi...Sorry not replied earlier but have had a few days away which did me more good and Mr Dolly than a docs prescription i reckon. Seriously a few days away plus the meds of courserazzwhere would we be without them?

So good to hear that you are doing well and the nausea has eased up, it seems that you have found the correct balance of meds thats really good news.

My nurse has given me extra Co-Beneldopa for when i might need to increase but for the time being i am happy also with my dosage and like you Bambi i am kepping my fingers crossed as well.

All we want now is some lovely dry hot weather mmmmmmmmmmm!!!

Take care and remember

Keep Smilingrazz

 

 


#46

 

Hi Dollymaz,

Hope you had a nice break away, I know what you mean about the nice dry weather, isn't it weird how the cold damp weather makes us feel more stiff and achy.

I also hate the slightest bit of frost or ice my legs seem to lock and I find it hard to walk I'm really frightened of falling or slipping, do you feel like this ? 

Bambi


#47

Hi Bambi....i haven't noticed that but i do get more neck spasms when i am cold, maybe it is because we tense up in the chilly weather. 

The last few days i have had pains in my stomach, diarreah and bloating but i guess that could be through eating too much whilst away!! or maybe it is yet another symptom of the meds? i will see how it goes.

Roll on springrazz

Take care

Dolly


#48

Hi Dollymaz,

sorry to hear you're not feeling well hope your pains go soon. I agree with you regarding Spring hope it gets here soon.

Take care

Bambi


#49

Hi Bambi /Dollymaz

 

oh how I long for warm summer sun ! makes me ache less and smile more :)

J x


#50

Hi J,

totally agree with you 

Bambi


#51

Hi I have a bowel problem for which my GP has prescribed LAXIDO the initial dose is four sachets taken during a 2 hour window (not to be taken1 hour before or 1 hour after other medicine.

.But my tablet regime will not allow me to do that.

any advice will be appreciated.

 


#52

 

Hi Mogwell,

I don't have a Bowel problem, just thought I would try to give you some advice. If I were in your shoes I would probably have a word with your Parkinson's nurse ( if you have one ) or your GP. 

I think someone on the forum will see your comment soon who may have a similar problem, and be able to advise and help you. 

Hope it all works out ok for you.

Bambi


#53

Really great but old thread, I am asking myself the same question now. Wondering if anybody on the forum now has anything further to add or anybody still here who previously posted 5 years ago have any regrets etc


#54

Went too high on Requip! My advice levodopa. Still working, just, have dyskinesia but Requip and it’s compulsion side effects was a little bit annoying. My advice - get on Levadopa and exercise, keep moving, and enjoy life!

Forest